# SDR NOCA02407

- Difficulty date: January 26, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 163000108
- Part serial: 2040
- Condition: Leaking
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK COMING FROM LATERAL A/P SERVO CENTER POSITION IN LEFT W/W AREA.  REMOVED AND REPLACED CENTER A/P LATERAL SERVO AS PER MM 22-13-03-4.  OPS CHECK AND LEAK CHECKS OK.
